okamikaze (okamikaze) wrote in vaginapagina,
okamikaze
okamikaze
vaginapagina

So confused

Hello all,

I'm back and baffled by my girly bits. I'm on Junel Fe, a little bit of a stronger dose than before, before I was on 1/20, I think now they upped it to 1.5/30. Since then my withdrawal bleeds have been odd. I take my pill every night at 11. So Saturday at 11pm is my last pill, Sunday my body still thinks it's getting a pill, Monday is when it realizes that withdrawal week is starting. All is fine. Lately, my withdrawal starts on like, Wednesday night, which is really odd, because then I'm still bleeding when I start the pill.

The oddest thing that started happening last month is that my bleeding would start, all would be fine, it would end abruptly. Be completely absent for about a day or two (I use this opportunity for sexytimes and whatnot) and then comes back full force two days later, ruins my underwear, only to be completely gone again.

This month, I started spotting on Tuesday night, got quite a large and goopy mess Wednesday morning when I went to the bathroom, put in a super-strength tampon, and went about my day. When time came to take the tampon out. There was maybe little spotting and that's it. All of Wednesday there was nothing. Thursday morning, also nothing. Nothing throughout the day, until about 9pm, when BAM! I get a huge clumpy mess again. Put in a tampon until I get home. There's hardly anything on it. Today is Friday almost noon. and I'm just about to see something goopy surface again.

What gives? I know I've been stressed/on antibiotics for a root canal infection/have had two time changes in the past week, but there's a bit of a precedent, if not as severe or stark as this. Anybody have any ideas? There was only slight cramping on Tuesday, but so far absolutely nothing.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments